# SDR AALA202210274562

- Difficulty date: October 10, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #1 ENGINE FIRE EXTINGUISHING TUBE CRACKED FAILED PRESSURE TEST. MAINTENANCE REPLACED FIRE EXTINGUISHING TUBE PER AMM 26-21-49 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 26-21-00.
